# SDR DALA14011499007

- Difficulty date: February 20, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 56,143 hours, 40,834 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Loose
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CAPTAIN REPORTED THAT THE OVERHEAD WARNING ALERTED FOR THE TAILCONE NOT BEING SECURED. MAINTENANCE FOUND THAT THE TAILCONE RELEASE SYSTEM CABLE WAS LOOSE AND REQUIRED REPLACEMENT.  CABLE REPLACED AND SYSTEM RIGGED TO SPECIFICATIONS. THE RII STEPS WERE COMPLETED.
